# SDR SWAA2023061650606

- Difficulty date: May 21, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N8535S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63596
- Aircraft time: 19,603 hours, 9,695 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 221BF IS DELAMINATED ON PANEL.<[01] IDENTIFIED PANEL 221BF MATERIAL IAW SRM 53-00-50-0I-1 FIG 2; TABLE 2.  FOUND DAMAGE TO BE BEYOND ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4. F.  REPAIR TO BE ACCOMPLISHED IAW SRM 53-00-50-2R-1.;[02] VALIDATED REPAIR PER SRM 53-00-50-2R-1;[03] REMOVED ALL INSERTS ON PANEL TO FACILITATE REPAIR IAW SRM 53-00-50-2R-1 PARA 3.B. REMOVED DAMAGED PLIES ACROSS UPPER SURFACE; REMOVED LOOSE PIECES OF CORE AND CLEANED REPAIR AREA IAW SRM 53-00-50-2R-1 PARA 3.C-F.
